Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Anyone Have Hairloss On Birth Control?

Discussion in 'Treatments for Androgenetic Alopecia' started by Jammer, Oct 6, 2017.

  1. Jammer

    Jammer Member

    Joined:
    Oct 4, 2017
    Messages:
    20
    Likes Received:
    1
    Dislikes Received:
    0
    And have any success of thickening or regrowth getting off? My thinned while I was on Yaz and then later Ortho-Tricyclen Lo which apparently should not happen (according to the docs Yaz is GREAT for hair). I'm now on Beyaz and want to get off but I'm concerned it will just make things worse.
     
  2. Sofia1980

    Sofia1980 Member

    Joined:
    Dec 29, 2014
    Messages:
    22
    Likes Received:
    2
    Dislikes Received:
    0
    My alopecia got extremely better after getting the pill. In fact, it's the only thing that helped. I am diagnosed with androgenic alopecia.
     
    Jammer likes this.
  3. Jammer

    Jammer Member

    Joined:
    Oct 4, 2017
    Messages:
    20
    Likes Received:
    1
    Dislikes Received:
    0
    Hi Sofia...wait getting on or off??? Thanks for replying!
     
  4. Jammer

    Jammer Member

    Joined:
    Oct 4, 2017
    Messages:
    20
    Likes Received:
    1
    Dislikes Received:
    0
    I think you missed a word after "getting" :)
     
  5. Georgina

    Georgina Established Member

    Joined:
    Nov 22, 2017
    Messages:
    121
    Likes Received:
    16
    Dislikes Received:
    0
    Did you guys go through big sheds after coming off though?
     
  6. Paperclips

    Paperclips Member

    Joined:
    Nov 22, 2017
    Messages:
    46
    Likes Received:
    5
    Dislikes Received:
    0
    I just posted about this in another section of this forum.

    I have possible Androgenetic Alopecia/TE (no official diagnosis from my derm) and I do feel that the pill I'm on (Lessina) is contributing to or causing my hair loss. However I feel scared to go off it for the same reason mentioned above - another big shed.

    What to do?!
     
  7. Jenk

    Jenk Established Member

    Joined:
    Sep 4, 2014
    Messages:
    262
    Likes Received:
    4
    Dislikes Received:
    0
    Birth Control pills are normally the main cause of hair loss.. messing with your own hormones (turning them off in the case of taking the pill) in favor of man made hormones that do NOT interact wth your body AT ALL in the same way your real hormones do is a HUGE problem. It seems that the pharm industry has taken a lot of action lately to hide this info from women. Now the packaging for loestrin/minestrin - the most damaging pill for your hair on the market no longer contains hair loss at ALL as a side effect which is a LIE. If you go back and regain your hair on another BC pill you WILL only lose it again when you have to go off. BC can also leave you infertile - permanently kill your sex drive, cause major depression, the new generations of pills- Yas, Loestrin Minestrin, etc have a rate of 700 times more risk of blood clots than the pills from the 80's and 90's like Ortho tricycline or Ortho Novum 777 etc. In short-step AWAY from ANY BC - (Spironolactone also interferes with your own hormonal process- and is overall NOT resolving the problem) It could take a few years to get your hair back but if you stay on it to keep your hair chances are eventually you will start to lose it again and have even worse problems. You can't stay on BC forever - and the longer you are on it the worse problems you will have. Read here http://www.larabriden.com/how-the-pill-switches-off-hormones-and-why-that-matters/
     
  8. Sofia1980

    Sofia1980 Member

    Joined:
    Dec 29, 2014
    Messages:
    22
    Likes Received:
    2
    Dislikes Received:
    0
    Sorry, getting ON the pill helped me.
     
  9. Paperclips

    Paperclips Member

    Joined:
    Nov 22, 2017
    Messages:
    46
    Likes Received:
    5
    Dislikes Received:
    0
    Sofia, which one are you on?
     
  10. Sofia1980

    Sofia1980 Member

    Joined:
    Dec 29, 2014
    Messages:
    22
    Likes Received:
    2
    Dislikes Received:
    0
    I am on Belara, I think it's sold only in Europe under this name. I am on it from 2014 and the hair has thickened up. I am terrified though what will happen ones I get off it :( Can we girls use Saw palmetto, does it help? Probably not as much as artificial hormones.
     
  11. Sandy

    Sandy Established Member

    Joined:
    Apr 29, 2019
    Messages:
    150
    Likes Received:
    13
    Dislikes Received:
    0
    My daughter had the most beautiful incredible thick hair but her skin was breaking out at 17 and the dr put her on BC i think it was yaz and when she stopped her hair has never been the same. I regret so much allowing her to take this. I say do not take BC, they are poisons.
     

Share This Page